# SDR FDEA201112275443

- Difficulty date: December 27, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 64,894 hours, 11,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2881501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E SKIN NR 13 SLAT TRACK CUTOUT, FOUND CRACKED.  CARRIED OUT REPAIR IAW SRM 57-40-02, FIG 201 REPAIR 7, REV.48.  THIS REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
